# SDR AALA202401127658

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 66,688 hours, 27,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Wrong Part
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT STATES WRONG EXIT SIGNS INSTALLED ABOVE AISLE IN AFT GALLEY. REPLACE EXIT SINGS ABOUT AISLE AFT GALLEY. PER AMM 33-50-00. OPERATIONAL CHECKS NORMAL.
